# SDR VNAA9810010

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Part time: 25,165 hours
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING THE DESCENT, A BIRD WAS INGESTED IN THE RT ENGINE.  MAINTENANCE INSPECTED THE RT ENGINE AND PROPELLER FOR DAMAGE AND FOUND EVIDENCE OF BIRD REMAINS.  THE PROPELLER WAS FOUND TO BE SERVICABLE.  MAINTENANCE PERFORMED A POWER RUN ON THE ENGINE AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO DAY.  MAINTENANCE IN DAY PERFORMED AN INSPECTION AND REPLACEMENT OF THE IGNITORS, AN INSPECTION OF THE LOW PRESSURE TURBINE BLADES, AND P2.5 SWITCHING VALVE, IN ACCORDANCE WITH DORNIER MM 74-21-02. 75-31-05, AND 72-30-03. THE RIGHT HAND FUEL NOZZELS WERE ALSO INSPECTED AND REPLACED IN ACCORDANCE WITH DORNIER MM 73-11-11.
